Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 36, NWS Jacksonville, FL

January 22, 20176 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 5:28 PM EST for 6 counties in Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 5:28 PM EST (22:28 UTC)
Expired
Jan 22, 2017, 6:16 PM EST
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Alachua County, FL, Baker County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 12:47 PM ESTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

135 
WUUS52 KJAX 222228
SVRJAX
FLC001-003-023-041-121-125-222330-
/O.NEW.KJAX.SV.W.0036.170122T2228Z-170122T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
528 PM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Southern Columbia County in northern Florida...
  Western Union County in northern Florida...
  Northwestern Alachua County in northern Florida...
  Southwestern Baker County in northeastern Florida...
  Southeastern Suwannee County in northern Florida...
  Gilchrist County in northern Florida...

* Until 630 PM EST

* At 528 PM EST, severe thunderstorms were located along a line
  extending from near Obrien to near Manattee Road, moving northeast
  at 90 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lake City, Trenton, Bell, Worthington Spring, Ichetucknee Spring,
  Columbia, Alachua, High Springs, Fort White and Worthington
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 3040 8233 2993 8238 2992 8242 2988 8238
      2959 8241 2955 8266 2956 8266 2956 8275
      2958 8278 2958 8295 2962 8297 2975 8294
      2976 8295 2980 8292 2981 8293 2983 8289
      2988 8287 2989 8292 2996 8293 3001 8301
TIME...MOT...LOC 2228Z 218DEG 78KT 2996 8291 2958 8300 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ENYEDI
2 follow-up statements
644 
WWUS52 KJAX 222301
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
601 PM EST SUN JAN 22 2017

FLC121-222311-
/O.CAN.KJAX.SV.W.0036.000000T0000Z-170122T2330Z/
Suwannee FL-
601 PM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUWANNEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 2978 8282 2993 8280 2997 8276 2999 8279
      3014 8278 3040 8233 2993 8238 2992 8242
      2988 8238 2959 8241 2955 8266 2956 8266
      2956 8275 2958 8278 2958 8295 2962 8297
TIME...MOT...LOC 2301Z 270DEG 78KT 3050 8242 3012 8252 

$$

FLC001-003-023-041-125-222330-
/O.CON.KJAX.SV.W.0036.000000T0000Z-170122T2330Z/
Columbia FL-Union FL-Alachua FL-Baker FL-Gilchrist FL-
601 PM EST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR SOUTHERN COLUMBIA...WESTERN UNION...NORTHWESTERN ALACHUA...
SOUTHWESTERN BAKER AND GILCHRIST COUNTIES...

At 601 PM EST, severe thunderstorms were located along a line
extending from 8 miles northwest of Taylor to Lulu, moving east at 90
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lake City, Trenton, Worthington Spring, Ichetucknee Spring, Columbia,
Alachua, High Springs, Fort White, Worthington Springs and Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 2978 8282 2993 8280 2997 8276 2999 8279
      3014 8278 3040 8233 2993 8238 2992 8242
      2988 8238 2959 8241 2955 8266 2956 8266
      2956 8275 2958 8278 2958 8295 2962 8297
TIME...MOT...LOC 2301Z 270DEG 78KT 3050 8242 3012 8252 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ENYEDI
804 
WWUS52 KJAX 222316
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
616 PM EST SUN JAN 22 2017

FLC001-003-023-041-125-222326-
/O.CAN.KJAX.SV.W.0036.000000T0000Z-170122T2330Z/
Columbia FL-Union FL-Alachua FL-Baker FL-Gilchrist FL-
616 PM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLUMBIA...WESTERN
UNION...NORTHWESTERN ALACHUA...SOUTHWESTERN BAKER AND GILCHRIST
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 2978 8282 2993 8280 2997 8276 2999 8279
      3014 8278 3040 8233 2993 8238 2992 8242
      2988 8238 2959 8241 2955 8266 2956 8266
      2956 8275 2958 8278 2958 8295 2962 8297
TIME...MOT...LOC 2314Z 218DEG 78KT 3074 8220 3036 8230 

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:14 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Jan 22, 3:14 PM EST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...

.NEAR TERM /Through Tonight/...

Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.

An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.

Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.

.SHORT TERM /Monday and Tuesday/...

Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.

Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.

.LONG TERM /Wednesday through Saturday/...

An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.

&&

.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool

&&

.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.

A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.

Rip Currents: Moderate risk of rip currents.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  65  44  66 /  30  20   0   0
SSI  57  66  47  64 /  60  20   0   0
JAX  57  66  45  67 /  50  10   0   0
SGJ  59  68  45  68 /  80  10   0   0
GNV  56  67  43  68 /  40  10   0   0
OCF  58  69  45  70 /  70  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory until 6 PM EST this evening for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
     Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
     from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
     Waters from St. Augustine to Flagler Beach FL from 20 to 60
     NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 2:24 PM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
224 PM EST SUN JAN 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM...

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND
STRONG LONG- LIVED TORNADOES ARE POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST
FLORIDA.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN
THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 5:14 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 SW DOUGLAS            31.45N 82.91W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE TREES DOWN SOUTHWEST
            OF DOUGLAS.THE TIME GIVEN WAS BASED ON RADAR.

&&

PPETERS
Local storm report, Jan 22, 5:20 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     11 SW OCALA             29.08N 82.26W
01/22/2017                   MARION             FL   AMATEUR RADIO

            ON TOP OF THE WORLD SUBDIVISION IN OCALA HAD A TREE BLOWN
            INTO A STREET LAMP WITH THE STREET LAMP ON TOP OF A
            HOUSE.

&&

PPETERS
Local storm report, Jan 22, 5:23 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     3 E DOUGLAS             31.51N 82.80W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HIGHWAY 32 IN COFFEE COUNTY.

&&

AKENNEDY
Local storm report, Jan 22, 5:25 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 E DOUGLAS             31.51N 82.80W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HIGHWAY 32 IN COFFEE COUNTY.

&&

AKENNEDY
Local storm report, Jan 22, 5:26 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BLACKSHEAR              31.30N 82.24W
01/22/2017  E0.75 INCH       PIERCE             GA   TRAINED SPOTTER

            IN ADDITION TO PENNY SIZE HAIL THERE WAS A COUPLE OF
            FUNNEL CLOUDS REPORTED.

&&

PPETERS
Local storm report, Jan 22, 5:27 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 S DOUGLAS             31.43N 82.85W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SINGLE WIDE MOBILE HOME
            DAMAGED SOUTH OF DOUGLAS.

&&

AKENNEDY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:18 PM ESTSpecial Weather StatementJAXHamilton42 min
Jan 21, 8:44 PM ESTSpecial Weather StatementJAXBaker46 min
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau30 min
Jan 21, 9:46 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau44 min
Jan 21, 10:07 PM ESTSpecial Marine WarningJAX53 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more15 hr
Jan 22, 3:21 AM ESTGale WarningJAX47 hr
Jan 22, 8:36 AM ESTFlash Flood WatchJAX10 hr
Jan 22, 9:07 AM ESTSpecial Marine WarningJAX113 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBaker, Columbia, Duval, Hamilton, Nassau80 min
Jan 22, 9:41 AM ESTTornado WarningJAXNassau22 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXNassau43 min
Jan 22, 10:55 AM ESTSpecial Weather StatementJAXHamilton50 min
Jan 22, 11:03 AM ESTSpecial Marine WarningJAX87 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton17 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee55 min
Jan 22, 12:41 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 1:20 PM ESTSevere Thunderstorm WarningJAXDuval40 min
Jan 22, 1:58 PM ESTSpecial Weather StatementJAXNassau47 min
Jan 22, 2:10 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 2:23 PM ESTSpecial Weather StatementJAXClay, Duval52 min
Jan 22, 2:29 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Jan 22, 2:34 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jan 22, 2:35 PM ESTSpecial Weather StatementJAXSaint Johns40 min
Jan 22, 2:38 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 3:03 PM ESTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
Jan 22, 3:06 PM ESTSpecial Weather StatementJAXMarion, Putnam39 min
Jan 22, 3:11 PM ESTSpecial Weather StatementJAXMarion49 min
Jan 22, 3:21 PM ESTSpecial Weather StatementJAXClay24 min
Jan 22, 3:38 PM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns67 min
Jan 22, 3:43 PM ESTSevere Thunderstorm WarningJAXDuval, Saint Johns18 min
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXHamilton41 min
Jan 22, 4:15 PM ESTSpecial Marine WarningJAX60 min
Jan 22, 4:20 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee, Union51 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau40 min
Jan 22, 5:58 PM ESTSpecial Marine WarningJAX3 hr
Jan 22, 5:59 PM ESTSevere Thunderstorm WarningJAXMarion46 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more69 min
Jan 22, 6:13 PM ESTTornado WarningJAXMarion32 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau48 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXNassau45 min
Jan 22, 6:38 PM ESTTornado WarningJAXMarion, Putnam37 min
Jan 22, 6:40 PM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam80 min
Jan 22, 6:56 PM ESTTornado WarningJAXFlagler, Putnam34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.